Record number :
1544442
Title of article :
New stability analysis for systems with interval time-varying delay
Author/Authors :
Qian، نويسنده , , Wei and Liu، نويسنده , , Juan، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2013
Pages :
8
From page :
890
To page :
897
Abstract :
The paper is concerned with the stability of linear systems with interval time-varying delay. A new augmented Lyapunov–Krasovskii functional (LKF) is constructed, then its time derivative is estimated by improved reciprocally convex approach, and as a result, new less conservative stability criteria are obtained in terms of linear matrix inequalities. Numerical examples are also given to demonstrate the effectiveness and reduced conservatism of the obtained results.
Journal title :
Journal of the Franklin Institute
Link To Document :